| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Steris has confirmed the reported issue.The polyblend plastic material that is used to form the light handle cover was sourced from a secondary supplier beginning in october 2022 and may not meet performance specifications.Steris has initiated a recall (removal) of the affected product on march 3, 2023.Although the lot number could not be confirmed, steris believes that based on the description of the event that it was subject of the recall.
Event or Problem Description
The distributor reported that during patient procedures, light handle covers detached and fell into the sterile field.No report of injury.